# SDR 2008UALA05465

- Difficulty date: August 24, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 28,411 hours, 10,930 cycles
- Engine: Iae V2522A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE PROBLEM.  RTFL.
